# SDR 2007UALA01101

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 44,749 hours, 28,446 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Misinstalled
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE DOING LEFT & RIGHT ELEVATOR TAB FREE PLAY CHECK, FOUND ON BOTH ELEVATOR TRIM TABS THAT BOLT HEADS ARE FACING INBOARD NOT OUTBOARD.  *S/D*  HARDWARE WAS INSTALLED INCORRECTLY.  REMOVED AND INSTALLED HARDWARE IN CORRECT CONFIGURATION.
